Journal de Mathematiques Pures Et Appliquees, Vol. 74 : Annee 1909 (Classic Reprint)

Journal de Mathematiques Pures Et Appliquees, Vol. 74 : Annee 1909 (Classic Reprint)

Book Title: Journal de Mathematiques Pures Et Appliquees, Vol. 74 : Annee 1909 (Classic Reprint)

Author: Steven Strogatz

Format: Paperback | 422 pages

Publication Date: 06 Dec 2018

ISBN-13: 9780243351473

Excerpt from Journal de Mathématiques Pures Et Appliquées, Vol. 74: Année 1909 Les indications qui précèdent le titre de chaque Mémoire de cette Table sont celles adoptées par le Congrès international de Bibliographie des Sciences mathématiques en 1889 (note de la Rédaction.) About the Publisher Forgotten Books publishes hundreds of thousands of rare and classic books. Find more at www.forgottenbooks.com This book is a reproduction of an important historical work. Forgotten Books uses state-of-the-art technology to digitally reconstruct the work, preserving the original format whilst repairing imperfections present in the aged copy. In rare cases, an imperfection in the original, such as a blemish or missing page, may be replicated in our edition. We do, however, repair the vast majority of imperfections successfully; any imperfections that remain are intentionally left to preserve the state of such historical works.